DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10633

Title: Global stabilization of a rotational motion of a rigid body using rotors system
Authors: El-Gohary, Awad
Keywords: global asymptotic stabilization
Issue Date: 2002
Publisher: Applied Mathematics and Computation
Citation: Volume 133, Issues 2-3, 15 December 2002, Pages 297-307
Abstract: In this paper, the problem of global asymptotic stabilization of a rotational motion of a rigid body around an arbitrary axis, with the help of internal rotors, is investigated using the Lyapunov function technique. The control moments leading to this rotational motion are determined. The conditions of global asymptotic stabilization of this motion are adopted to obtain the control law as non-linear functions of the phase coordinates of the system and the angle of rotation. Many special cases are introduced from the obtained result. Moreover, some of the results are compared with those obtained in the literature by other methods.
URI: http://hdl.handle.net/123456789/10633
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
43.docx12.24 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback